Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
134 Doctors are Online

Started feeling weakness after taking nexium. Side effect of medicine?

User rating for this question
Very Good
Answered by

Practicing since : 2009
Answered : 632 Questions
Hi, I started taking nexium on 4/15/13 I started to have a feeling of weakness and going limp in my arms today? is this a side effect of the drug.
Posted Thu, 16 May 2013 in Medicines and Side Effects
Answered by Dr. Sundar Gnanavel 1 hour later
Thanks for your query. Nexium is esomeprazole, a new generation acidity blocker. It is not associated with weakness or limp feeling of arms. Hence, i would suggest you XXXXXXX your physician or neurologist to rule out causes like neuropathy or vitamin deficiencies etc. Wish you good health.
Dr Sundar
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask an Internal Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor